# SDR SWAA060763

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 47,017 hours, 46,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT FWD CARGO DOOR CUTOUT, AFT FRAME LOWER STOP FITTING.  REPAIRED FRAME PER SWA EA.
